| Model Number |
TENSIONLOC COLLAR AND PLUG IMPLANT 10MM |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 08/14/2023, it was reported by an arthrex employee via email that an ar-5210 tensionloc collar and plug could not be secured after implantation.This was discovered during a tibal fixator for aclr procedure on (b)(6) 2023.A new product was used to complete the case.Additional information received on 8/23/2023: after the graft was implanted and passed through the tensionloc collar, there was a loss in fixation, and the plug could not be secured.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-5210 with the tensionloc plug were received for evaluation.Visual evaluation noted nicks on the threads of the tensionloc collar.No issues found with the tensionloc plug.No functional testing performed.No bone information was provided.The most likely cause for the reported event is a user error.Per tensionloc surgical technique.Features and benefits.Strong initial fixation maintains graft tension for final fixation.Step 8.Insert the plug onto the impactor.Note the 12 o¿clock and 6 o¿clock suture orientation in conjunction with the impactor orientation slots.9.With the leg in full extension, tension the sutures and insert the plug (a guidewire may be used) between the sutures until the plug is flush with the surrounding collar.Tie a surgeon¿s knot vertically into the plug slot for final fixation.Note: all plug, suture, and impactor slots must be oriented at 12 o¿clock and 6 o¿clock to provide optimum fixation.